# SDR 99ZZZX797

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57RF
- Make and model: Dhav DHC6300
- Aircraft serial: 688
- Engine: Pwa PT6A27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: A74195
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FLAMED OUT IN CRUISE.  AIRCRAFT LANDED.  TROUBLESHOOTING DISCOVERED THAT FUEL CONTROL WAS BYPASSING 100 PERCENT OF FUEL BACK TO FUEL CONTROL.  REPLACED FUEL CONTROL, ENGINE OPERATION RETURNED TO NORMAL.  FCU SENT TO OVERHAUL SHOP FOR INSPECTION AND REPAIR.
